# SDR ASOA2014032610184

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,520 hours, 19,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY FORWARD PASSENGER BOARDING DOOR HAS ARROW POINTING THE WRONG WAY.  R & R EXIT SIGN LIGHT LENS, REF AMM 33-51-05. ACFT OK FOR SERVICE.
